Is this you? As a journalist, you can create a free Muck Rack account to customize your profile, list your contact preferences, and upload a portfolio of your best work.
Claim your profile
To the Editor: A range of dermatologic manifestations of COVID-19 have been reported, including nonspecific maculopapular exanthems, urticaria, and varicellalike eruptions.1 Additionally, there have been sporadic accounts of cutaneous vasculopathic signs such as perniolike lesions, acro-ischemia, livedo reticularis, and retiform purpura.2 We describe exuberant hemorrhagic bullae occurring on the extremities of 2 critically ill patients with COVID-19.
Background Intralesional injection of sterile medications remains a mainstay in dermatology, enabling a tailored, low-cost, in-office therapy. After the 2012 United States outbreak of fungal meningitis from contaminated intrathecally administered corticosteroids, there has been increased regulation of in-office compounding, regardless of the administration route. Studies demonstrating the safety data of in-office corticosteroid compounding for intradermal or subcutaneous use are lacking.
Main Article Content Connor R Buechler Wayne State University School of Medicine Elena Kurland Department of Dermatology, Henry Ford Health System Jesse Veenstra Department of Dermatology, Henry Ford Health System Keywords tinea corporis, tinea capitis, trichophyton, dermatophytosis, tofacitinib, Janus kinase inhibitor Abstract Rheumatoid arthritis is a chronic autoimmune disorder that often requires treatment with immunomodulatory agents, however, such interventions are not without risk of...
As a journalist, you can create a free Muck Rack account to customize your profile, list your contact preferences, and upload a portfolio of your best work.